We study the topological structure of closed connected 4-manifolds according to regular genus. In particular, we prove that the topological product of two copies of the 2-sphere (respectively, the real projective 4-space) is the unique prime closed orientable (respectively, non-orientable) 4-manifold of regular genus 4 (respectively, 6).

On classification of 4-manifolds according to genus / Cavicchioli, Alberto; M., Meschiari. - In: CAHIERS DE TOPOLOGIE ET GÉOMÉTRIE DIFFÉRENTIELLE CATÉGORIQUES. - ISSN 1245-530X. - STAMPA. - 34 (1):(1993), pp. 37-56.

On classification of 4-manifolds according to genus

CAVICCHIOLI, Alberto;
1993

Abstract

We study the topological structure of closed connected 4-manifolds according to regular genus. In particular, we prove that the topological product of two copies of the 2-sphere (respectively, the real projective 4-space) is the unique prime closed orientable (respectively, non-orientable) 4-manifold of regular genus 4 (respectively, 6).
34 (1)
37
56
On classification of 4-manifolds according to genus / Cavicchioli, Alberto; M., Meschiari. - In: CAHIERS DE TOPOLOGIE ET GÉOMÉTRIE DIFFÉRENTIELLE CATÉGORIQUES. - ISSN 1245-530X. - STAMPA. - 34 (1):(1993), pp. 37-56.
Cavicchioli, Alberto; M., Meschiari
File in questo prodotto:
Non ci sono file associati a questo prodotto.
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

Licenza Creative Commons
I metadati presenti in IRIS UNIMORE sono rilasciati con licenza Creative Commons CC0 1.0 Universal, mentre i file delle pubblicazioni sono rilasciati con licenza Attribuzione 4.0 Internazionale (CC BY 4.0), salvo diversa indicazione.
In caso di violazione di copyright, contattare Supporto Iris

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11380/451007
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus ND
  • ???jsp.display-item.citation.isi??? ND
social impact